# SDR SIMA200210026

- Difficulty date: April 5, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367131123051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 FOUND RIGHT FRAME 37 CORRODED ON AFT SIDE JUST ABOVE SILL PLATE CORRODED.  REMOVED AND REPLACED FRAME 37 RIGHT IAW SRM 51-25-02 AND 51-25-04.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
